# SDR AALA202502062863

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 43,011 hours, 18,388 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Missing
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT EMERGENCY EXIT DOOR MISSING HARDWARE. REPLACED MISSING HARDWARE TO LEFT EMERGENCY EXIT DOOR PULL CORD ASSEMBLY. PER AIPC 52-22-51-22 AND PER AMM 52-22-51.
